Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 34, NWS Mobile, AL

November 18, 2015Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Nov 18, 2015, 9:59 AM CST for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Nov 23, 2015, 7:48 AM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 9:59 AM CST (15:59 UTC)
In effect from
Nov 23, 2015, 7:48 AM CST
Expired
Nov 19, 2015, 9:59 AM CST
In force
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 14.56 ft at Nov 20, 2015, 9:00 AM CST.

actionminormoderate10203011/1811/1911/20
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WGUS44 KMOB 181559
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
959 AM CST WED NOV 18 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-191559-
/O.NEW.KMOB.FL.W.0034.151123T1348Z-000000T0000Z/
/LRYA1.1.ER.151123T1348Z.151123T1800Z.000000T0000Z.NO/
959 AM CST WED NOV 18 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Tombigbee River Near Leroy
* From Monday morning until further notice
* At 9AM Wednesday the stage was...4 feet. 
* Minor flooding is forecast 
* Flood stage is 24 feet. 
* Forecast to rise above flood stage by Monday morning and continue to rise near
  25.4 feet by Monday early afternoon. Additional rises are possible thereafter.
* At 24 feet...Flooding of low lying farm and pasturelands in the area will 
  occur. Cattle in low lying areas may need to be moved to higher ground.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$
2 follow-up statements
952 
WGUS84 KMOB 190142
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
742 PM CST WED NOV 18 2015
 

...The flood warning continues for the following rivers in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and Washington 
  Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-200142-
/O.EXT.KMOB.FL.W.0033.151123T0000Z-000000T0000Z/
/CLDA1.1.ER.151123T0000Z.151123T1800Z.000000T0000Z.NO/
742 PM CST WED NOV 18 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Coffeeville Dam
* From Sunday evening until further notice.
* At 6 PM Wednesday the stage was 5.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 29 feet.
* Forecast to rise above flood stage by Sunday evening and continue to rise near
  30.4 feet by Sunday evening.
* At 29 feet...Pastureland in the area will become flooded and livestock need 
  to be moved to higher ground.

&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-200142-
/O.EXT.KMOB.FL.W.0034.151123T1800Z-000000T0000Z/
/LRYA1.1.ER.151123T1800Z.151124T0000Z.000000T0000Z.NO/
742 PM CST WED NOV 18 2015

...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for
  the Tombigbee River Near Leroy
* From Monday early afternoon until further notice.
* At 7 PM Wednesday the stage was 4.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 24 feet.
* Forecast to rise above flood stage by Monday early afternoon and continue to 
  rise near 24.6 feet by Monday evening. Additional rises are possible 
  thereafter.
* At 24 feet...Flooding of low lying farm and pasturelands in the area will 
  occur. Cattle in low lying areas may need to be moved to higher ground.

&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$
071 
WGUS84 KMOB 191513
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
913 AM CST THU NOV 19 2015
 

...The flood warning is cancelled for the following rivers in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties.
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-191543-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-151119T1513Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
913 AM CST THU NOV 19 2015

The FLOOD WARNING is CANCELLED for
  The Tombigbee River Near Coffeeville Dam.
* At 8AM Thursday the stage was 10.4 feet. 
* Flood stage is 29 feet.


&&

LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
 3160 8810 3178 8822                  

$$

ALC023-025-129-191543-
/O.CAN.KMOB.FL.W.0034.000000T0000Z-151119T1513Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
913 AM CST THU NOV 19 2015

The FLOOD WARNING is CANCELLED for
  The Tombigbee River Near Leroy.
* At 9AM Thursday the stage was 7.2 feet. 
* Flood stage is 24 feet.


&&

LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 9:26 AM CST, 33 minutes earlier.

Area forecast discussion, Nov 18, 9:26 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CST WED NOV 18 2015

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...NEW TORNADO WATCH IN EFFECT FOR MOST OF SOUTHWEST ALABAMA...
ALL OF THE WESTERN FLORIDA PANHANDLE AND ADJACENT COASTAL WATERS
THROUGH 4PM THIS AFTERNOON. UPDATED ZONES ACCORDINGLY. LEADING EDGE
OF AREA OF PRECIPITATION CURRENTLY EXTENDS FROM JUST WEST OF CAMDEN
IN WILCOX COUNTY SOUTHWEST TO MOBILE. STORMS ALONG THE LEADING EDGE
OF THE PRECIPITATION HAVE THE POTENTIAL TO BE SEVERE...WITH BRIEF
TORNADOES ALSO POSSIBLE. MORE ISOLATED CONVECTION DEVELOPING AND
MOVING NORTH ACROSS THE AREA IN ADVANCE OF THE PRIMARY LINE OF STORMS
WILL ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO.
PRECIPITATION WILL BE ENDING FROM WEST TO EAST ACROSS THE REGION
LATER TODAY AS THE FRONT MOVES EAST...AND ALSO THE STRONG AND GUSTY
ONSHORE WINDS WILL DIMINISH SOMEWHAT BEHIND THE FRONT AND BECOME MORE
WESTERLY. WIND ADVISORY MAY HAVE TO BE EXTENDED A LITTLE LATER INTO
THE AFTERNOON FOR AREAS EAST OF THE FRONTAL LOCATION...WILL MONITOR
THIS. 12/DS

&&

.MARINE...JUST UPDATED COASTAL WATERS TO INCLUDE TORNADO WATCH 552
THROUGH 4 PM FOR THE NEAR SHORE AND BAYS. SCA'S CONTINUE FOR ALL OF
THE MARINE AREA THROUGH NOON TODAY...LIKELY WILL HAVE TO BE EXTENDED
FOR REMAINDER OF THE AFTERNOON FOR PORTIONS OF THE MARINE
AREA...ESPECIALLY GULF WATERS (ESPECIALLY FOR SEAS...WHICH ARE STILL
RUNNING AROUND 9 FEET OFFSHORE. WILL ALSO HAVE TO MONITOR POTENTIAL
FOR HIGH SURF...RIP CURRENTS AND MINOR COASTAL FLOODING. WILL HAVE TO
MONITOR FOR POSSIBLE EXTENSIONS HERE TOO BASED ON TRENDS LATER THIS
MORNING. 12/DS

&&

.PREV DISCUSSION... /ISSUED 752 AM CST WED NOV 18 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...PACKAGE UPDATED TO CLEAN UP HAZARDS FROM OUR MISSISSIPPI
COUNTIES AND CHOCTAW...ALABAMA AS THE SQUALL LINE MOVES OVER THE
MISSISSIPPI/ALABAMA STATE LINE.

/16

PREV DISCUSSION... /ISSUED 524 AM CST WED NOV 18 2015/

.LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...

NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.

NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).

/16

LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.

SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.

MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.

/16

MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.

AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.

     COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR ALZ265-266.

FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

     HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
     206.

     COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
     670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 18, 8:09 AM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
809 AM CST WED NOV 18 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191415-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
809 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS TO WIDESPREAD SHOWERS AND STORMS WILL CONTINUE TO MOVE
ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE TODAY. THE BEST CHANCE OF STORMS ACROSS SOUTHWEST ALABAMA
WILL BE UNTIL AROUND NOON...WHILE A LINE MAY REDEVELOP ACROSS SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE THIS MORNING
AND PERSIST INTO THIS AFTERNOON. A FEW SEVERE STORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTHWEST AND
SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY.

LOCALLY HEAVY RAIN COULD PRODUCE MINOR FLOODING OF URBAN AND LOW
LYING AREAS TODAY.

GUSTY SOUTHEAST TO SOUTH WINDS WILL PERSIST ACROSS SOUTHWEST ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE THIS MORNING AHEAD OF A COLD
FRONT. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED.

HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
TODAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH EROSION AND
MINOR FLOODING ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY
TODAY.

GMZ630>635-650-655-670-675-191415-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
809 AM CST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL
RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF AN
APPROACHING COLD FRONT TODAY. STRONG GUSTY WINDS...HEAVY RAIN AND
ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND
AS ANOTHER COLD FRONT MOVES THROUGH.

In the hours before

Special weather statement, Nov 18, 7:25 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
725 AM CST WED NOV 18 2015

ALZ051>053-261>263-265-MSZ079-181430-
MOBILE INLAND AL-MOBILE CENTRAL AL-CLARKE AL-MOBILE COASTAL AL-
WASHINGTON AL-BALDWIN INLAND AL-CHOCTAW AL-GEORGE MS-
725 AM CST WED NOV 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE...CLARKE...COASTAL
MOBILE...WASHINGTON...INLAND BALDWIN AND EASTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND EASTERN GEORGE IN SOUTHEAST MISSISSIPPI UNTIL 830 AM
CST...

AT 724 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PENNINGTON TO 7 MILES SOUTH OF
COFFEEVILLE TO 10 MILES SOUTHEAST OF LEAKESVILLE TO GAUTIER...AND
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              PRICHARD...            SARALAND...
SATSUMA...             CHICKASAW...           JACKSON...
THOMASVILLE...         CITRONELLE...          BAYOU LA BATRE...
CREOLA...              GROVE HILL...          GRAND BAY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3231 8794 3228 8802 3199 8810 3199 8767
      3183 8762 3183 8750 3152 8762 3146 8756
      3133 8779 3067 8803 3074 8805 3039 8811
      3039 8838 3038 8838 3074 8843 3074 8858
      3160 8818 3231 8816
TIME...MOT...LOC 1324Z 239DEG 20KT 3229 8809 3165 8811 3104 8843 3040
8862

BUTTS
Special weather statement, Nov 18, 8:35 AM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CST WED NOV 18 2015

ALZ060-181530-
COVINGTON AL-
835 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 930 AM CST...

AT 834 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FLORALA...
MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
OPP...                 FLORALA...             BABBIE...
LOCKHART...            HORN HILL...           ONYCHA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY AND A WARNING COULD BE REQUIRED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3099 8637 3152 8631 3153 8630 3152 8628
      3146 8628 3145 8626 3144 8626 3144 8619
      3099 8619
TIME...MOT...LOC 1434Z 189DEG 27KT 3102 8626

BUTTS
Special weather statement, Nov 18, 8:52 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
852 AM CST WED NOV 18 2015

ALZ056-057-181545-
BUTLER AL-CONECUH AL-
852 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
AND CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 945 AM CST...

AT 849 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG INTERSTATE
65 IN CONECUH COUNTY. THE STRONGEST THUNDERSTORM WAS LOCATED NEAR
THE INTERSECTION OF I65 AND COUNTY ROAD 7...OR 14 MILES NORTH OF
EVERGREEN.  THE THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          EVERGREEN...           GEORGIANA...
CASTLEBERRY...         I65 AND AL 41...       I65 AND CR 29...
I65 AND AL 83...       I65 AND CR 7...        I65 AND CR 6...
I65 AND AL 10...       I65 AND US 84...       I65 AND AL 185...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THESE STORMS MAY INTENSIFY...AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3126 8688 3126 8733 3171 8703 3175 8691
      3190 8691 3196 8687 3196 8649
TIME...MOT...LOC 1449Z 205DEG 31KT 3163 8686

BUTTS
Special weather statement, Nov 18, 8:57 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CST WED NOV 18 2015

FLZ205-206-181600-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
857 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1000 AM
CST...

AT 856 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW...           FORT WALTON BEACH...   MARY ESTHER...
OCEAN CITY...          WRIGHT...              BAKER...
LAUREL HILL...         CINCO BAYOU...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3040 8669 3041 8666 3040 8674 3042 8680
      3053 8680 3099 8670 3099 8639 3045 8658
      3045 8659 3046 8659 3045 8660 3044 8659
      3043 8661 3040 8660 3040 8665 3039 8661
      3039 8668
TIME...MOT...LOC 1456Z 193DEG 30KT 3048 8670

BUTTS
Special weather statement, Nov 18, 9:32 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST WED NOV 18 2015

ALZ058-060-181630-
CRENSHAW AL-COVINGTON AL-
932 AM CST WED NOV 18 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL ALABAMA
UNTIL 1030 AM CST...

AT 932 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ONYCHA...OR 8 MILES NORTHEAST OF FLORALA...MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
OPP...                 BRANTLEY...            BABBIE...
HORN HILL...           ONYCHA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3153 8620 3102 8619 3104 8637 3163 8634
      3161 8615 3154 8614
TIME...MOT...LOC 1532Z 186DEG 25KT 3111 8626

BUTTS
Local storm report, Nov 18, 9:55 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
955 AM CST WED NOV 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     TSTM WND DMG     MARY ESTHER             30.43N 86.64W
11/18/2015                   OKALOOSA           FL   BROADCAST MEDIA

            LARGE TREE DOWN IN NEIGHBORHOOD AND DAMAGE TO ROAD SIGNS

&&

SE

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:16 AM CSTSpecial Marine WarningMOB89 min
Nov 18, 1:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 3:10 AM CSTSpecial Weather StatementMOBBaldwin65 min
Nov 18, 3:37 AM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia38 min
Nov 18, 3:38 AM CSTTornado WarningMOBBaldwin, Escambia13 min
Nov 18, 3:56 AM CSTSpecial Weather StatementMOBBaldwin64 min
Nov 18, 4:21 AM CSTSpecial Weather StatementMOBEscambia54 min
Nov 18, 4:42 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 5:44 AM CSTSpecial Weather StatementMOBBaldwin, Escambia, Monroe61 min
Nov 18, 6:32 AM CSTSpecial Weather StatementMOBMobile, Washington58 min
Nov 18, 6:52 AM CSTCoastal Flood AdvisoryMOBBaldwin, Mobile11 hr
Nov 18, 7:02 AM CSTSpecial Marine WarningMOB88 min
Nov 18, 7:07 AM CSTSevere Thunderstorm WarningMOBEscambia13 min
Nov 18, 7:25 AM CSTSpecial Weather StatementMOBClarke, Mobile, Washington65 min
Nov 18, 7:50 AM CSTSevere Thunderstorm WarningMOBCovington, Escambia40 min
Nov 18, 8:23 AM CSTSevere Thunderstorm WarningMOBMobile52 min
Nov 18, 8:35 AM CSTSpecial Weather StatementMOBCovington55 min
Nov 18, 8:45 AM CSTSpecial Marine WarningMOB60 min
Nov 18, 8:52 AM CSTSpecial Weather StatementMOBButler, Conecuh53 min
Nov 18, 9:32 AM CSTSpecial Weather StatementMOBCovington58 min
Nov 18, 9:42 AM CSTSpecial Marine WarningMOB63 min
Nov 18, 9:57 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington24 hr
Nov 18, 10:06 AM CSTSpecial Weather StatementMOBCovington54 min
Nov 18, 10:28 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:43 AM CSTSpecial Marine WarningMOB62 min
Nov 18, 10:57 AM CSTSpecial Marine WarningMOB93 min
Nov 18, 10:57 AM CSTSevere Thunderstorm WarningMOBBaldwin48 min
Nov 18, 11:25 AM CSTSpecial Marine WarningMOB65 min
Nov 18, 11:52 AM CSTSpecial Marine WarningMOB38 min
Nov 18, 12:23 PM CSTSpecial Weather StatementMOBCrenshaw52 min
Nov 18, 12:32 PM CSTSpecial Marine WarningMOB88 min
Nov 18, 2:23 PM CSTSpecial Marine WarningMOB52 min

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.